Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Carpal Tunnel & Prozac

Posted by Mark on May 10, 1999, at 2:55:57

In reply to Re: Carpal Tunnel & Prozac, posted by Toby on November 30, 1998, at 10:39:27

Medications like Prozac can cause muscle
side effects. I agree with Toby that you might
want to consider changing to another class of
medication that does not affect primarily serotonin
(i.e., Wellbutrin)

> There have been several postings here about neck and jaw clenching and tightening due to SSRI's and Effexor. In some cases, a different SSRI relieved the problem, but in other cases all the SSRI's did it. You may just have to switch antidepressant classes altogether. Wellbutrin or Remeron or one of the TCA's like Pamelor, or if serotonin really seems to be the key for your depression, maybe Anafranil.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mark thread:1388